ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Robust stability of linear neutral systems with nonlinear parameter perturbations

หน่วยงาน Central Queensland University, Australia

รายละเอียด

ชื่อเรื่อง : Robust stability of linear neutral systems with nonlinear parameter perturbations
นักวิจัย : Han, Qing-Long. , Yu, Li.
คำค้น : Delay differential equations. , 780101 Mathematical sciences , 230107 Differential, Difference and Integral Equations , TBA. , 970101 Expanding Knowledge in the Mathematical Sciences. , 9701 Expanding Knowledge. , 97 Expanding Knowledge. , 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems. , 0101 Pure Mathematics. , 01 Mathematical Sciences. , Mathematics. , Stability.
หน่วยงาน : Central Queensland University, Australia
ผู้ร่วมงาน : -
ปีพิมพ์ : 2547
อ้างอิง : http://hdl.cqu.edu.au/10018/36923 , cqu:4945
ที่มา : Han, Q & Yu, L 2004, 'On robust stability of linear neutral systems with nonlinear parameter perturbations', IEE Proceedings Control Theory and Applications., vol. 151, no. 5, pp. 539-546.
ความเชี่ยวชาญ : -
ความสัมพันธ์ : IEE proceedings. D, Control theory and applications. Stevenage, Herts, UK. : Institute of Electrical Engineers, 2004. Vol. 151, no. 5 (2004), p. 539-546 8 pages Refereed 1350-2379 , ACQUIRE [electronic resource] : Central Queensland University Institutional Repository.
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

The robust stability of uncertain linear neutral systems with time-varying discrete and neutral delays is investigated. The uncertainties under consideration are nonlinear time-varying parameter perturbations and norm-bounded uncertainties, respectively. Both delay-dependent and delay-derivative-dependent stability criteria are proposed and are formulated in the form of linear matrix inequalities (LMIs). The results in this paper contain some existing results as their special cases. A numerical example is also given to indicate significant improvements over some existing results.

บรรณานุกรม :
Han, Qing-Long. , Yu, Li. . (2547). Robust stability of linear neutral systems with nonlinear parameter perturbations.
    กรุงเทพมหานคร : Central Queensland University, Australia.
Han, Qing-Long. , Yu, Li. . 2547. "Robust stability of linear neutral systems with nonlinear parameter perturbations".
    กรุงเทพมหานคร : Central Queensland University, Australia.
Han, Qing-Long. , Yu, Li. . "Robust stability of linear neutral systems with nonlinear parameter perturbations."
    กรุงเทพมหานคร : Central Queensland University, Australia, 2547. Print.
Han, Qing-Long. , Yu, Li. . Robust stability of linear neutral systems with nonlinear parameter perturbations. กรุงเทพมหานคร : Central Queensland University, Australia; 2547.